# SDR DALA2015060903681

- Difficulty date: June 8, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 8R AT BS 1309.   THE LONGERON WAS REPAIRED IAW SRM 53-02, FIG 18, REPAIR PARTS WERE FABRICATED IAW SRM 53-02, FIG 18, REPAIR TREATED AND PAINTED IAW SRM 51-10-3, PARAGRAPHS 14, 21, REPAIR INSTALLED IAW SRM 53-02, FIG 18.
